MAUDE Adverse Event Report: Corin Ltd BIOLOX Delta; Trinity Acetabular Hip System with HXLPE Liners (BIOLOX Delta Ceramic Head)

Corin Ltd BIOLOX Delta; Trinity Acetabular Hip System with HXLPE Liners (BIOLOX Delta Ceramic Head)
Model Number 104.3605
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Trinity revision of the cup, ecima liner and biolox delta ceramic head after approximately 6 months due to dislocation / cup malalignment.
 
Additional Manufacturer Narrative
Per comp - 3630 initial report.Additional information, including patient activity level, weight and medical history, post primary and pre-revision x-rays, operative notes (primary and revision), was the original cup placement at primary surgery malaligned or has there been movement / displacement of the cup post-primary, did the patient present with any symptoms or was the cup malalignment identified during routine follow-up, did the patient experience any slips / falls or other trauma post primary surgery, did the patient follow correct post-op protocol and an update on the patient post revision, has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
BIOLOX Delta
Common Device Name
Trinity Acetabular Hip System with HXLPE Liners (BIOLOX Delta Ceramic Head)
Manufacturer (Section D)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
Corin Ltd
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key50069288
Report Number9614209-2026-00089
Device Sequence Number13363227
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberNot applicable
Device Lot Number610690
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Trinity Cup: 321.04.356, 593522.; Trinity ECiMa Liner: 322.04.936, 602946.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age62 YR
Patient SexMale